Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


The mathematical work of Morgan Ward

Author: D. H. Lehmer
Journal: Math. Comp. 61 (1993), 307-311
MSC: Primary 01A70; Secondary 11-03
MathSciNet review: 1182245
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 01A70, 11-03

Retrieve articles in all journals with MSC: 01A70, 11-03

Additional Information

PII: S 0025-5718(1993)1182245-3
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia